# SDR DXTA2024041911542

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9804
- Aircraft time: 6,833 hours, 2,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: GW41S61501
- Part serial: 3492
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACHING DESTINATION AMBER CAS MSG R INBD BRAKE FAIL ANNUNCIATED FOLLOWED BY AMBER AUTOBRAKE FAIL MSG. NOTED AIRCRAFT PULL TO LEFT WHEN APPLYING BRAKE DURING INITIAL LANDING ROLL OUT. OMS FAULT CODE: HYDRAULIC FAULT INBOARD RIGHT: 3246016HA.  AFTER FURTHER REVEIW FROM MCC IN THE OMS DIAGNOSTICS IT WAS NOTED THAT THE R/H INBD BRAKE CONTROL VALVE WAS CAUSING THE FAILURE. REMOVED R/H INBD BRAKE CONTROL VALVE AND INSTALLED NEW R/H BRAKE CONTROL VALVE OPS AND LEAK CHECK, HYD SERVICE WAS STILL IN RANGE ALL WORK WAS DONE IAW BD700 AMM CH 32-43-09.
